# SDR USAA2009081792146

- Difficulty date: August 13, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 37,158 hours, 21,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN BETWEEN BS 680 TO BS 700, S2R.  REPAIRED FUSELAGE SKIN BETWEEN BS 680 TO BS 700, S2R IAW EA 134126.
